African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 236

Full Length Research Paper

Projective semimodules

Huda Mohammed J. Al-Thani
Department of Mathematics and Physics, Faculty of Arts and Sciences, University of Qatar, Doha Qatar.
Email: [email protected]

  • Article Number - 6456B632644
  • Vol.4(9), pp. 294 - 299, September 2011
  •  Accepted: 16 May 2011
  •  Published: 09 September 2011

Abstract

 

In this paper, a natural dual of an injective semimodule which was obtained by reversing the arrows in the definition of injective semimodule and replacing epimorphsims with monomorphisms was considered. These new objects are called “projective semimodules”.

 

Key words: Projective semimodule, epimorphisim, left regular exact sequence, proper exact sequence.

  • Articles on Google by: